# SDR SWAA2023081689699

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 42,218 hours, 25,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ONE STRIP OF PHOTOLUMESCENT FLOOR LIGHTING MISSING PRIOR TO AFT GALLEY LEFT HAND<[01] REPLACE MISSING PHOTO LUMINESCENT STRIP PER MM 33-51-15
